# SDR CALA2023032900906

- Difficulty date: March 27, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 125,921 hours, 19,605 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: 61606
- Condition: Missing
- Location: Fuel Station
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CAP MISSING AT FUEL STATION INSTALLED FUEL CAP AT FUEL STATION.REF AMM 28-21-01. PARTS USED:  61606,QTY :1
